Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear monotone operators and convex sets in Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 71 (1965), 780-785
DOI: https://doi.org/10.1090/S0002-9904-1965-11391-X
MathSciNet review: 0180882
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 2. F. E. Browder, Nonlinear elliptic problems. II, Bull. Amer. Math. Soc. 70 (1964), 299-301. MR 160033
  • 3. F. E. Browder, Nonlinear elliptic boundary value problems. II, Trans. Amer. Math. Soc. 117 (1965), 530-550. MR 173846
  • 4. F. E. Browder, On a theorem of Beurling and Livingston, Canad. J. Math. 17 (1965), 367-372. MR 176320
  • 5. F. E. Browder, Multivalued monotone nonlinear mappings and duality mappings in banach spaces, Trans. Amer. Math. Soc. 118 (1965) 338-351. MR 180884
  • 6. F. E. Browder, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, Proc. Sympos. Appl. Math., Vol. 17, Amer. Math. Soc., Providence, R. I., 1965; pp. 24-29. MR 197933
  • 7. J. Leray and J. L. Lions, Quelques résultats de Visik sur les problèmes elliptiques quasi-linéaires par le méthode de Minty-Browder, Séminaire de Collège de France, 1964.
  • 8. G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 169064
  • 9. G. J. Minty, On a "monotonicity" method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 162159


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11391-X

American Mathematical Society